News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: pelvic pain and i have the mirena iud


 ms008 - Thu Sep 18, 2008 6:23 pm

i have been having pelvic pain and i couldnt feel my mirena strings so i went to the doctor. they did an ultrasound and saw the mirena and a lot of free fluid but that was all they said. is this normal?? i have also been having headaches, nausea, and fatigue and loss of appetite.
 Debbie Miller, RN - Wed Oct 01, 2008 7:39 pm

User avatar Hello,
Since you have determined that the IUD is still safely in place the free fluid is likely resultant from a ruptured ovarian cyst (quite common and nothing to worry about). Your body will likely absorb the fluid and it will cause no damage.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here